# SDR CALA2025121212062

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 43,145 hours, 15,868 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID SMELL AND VISIBLE SMOKE & HAZE IN AFT GALLEY /LAST 2 PAX ROW S. CHECKLISTS RAN,  DIVERTED. DEBRIEFED INBOUND FLIGHT CREW. CREW NOTED HAZE IN AFT OF AIRCRAFT CABIN, AND ODOR WAS NOTABLY WORSE WHEN LT PACK SWITCH WAS PLACED IN AUTO DURING FLIGHT.   REMOVED COFFEE MAKERS 419 & 420 IN AFT GALLEY, AND FOUND WHAT APPEARS TO BE MULTIPLE BURNED NAPKINS UNDERNEATH EACH COFFEE MAKER.  RAN ALL AFT GALLEY OVENS,   NO DEFECTS NOTED. E CEILING PANELS ARE REMOVED TO CHECK FOR ANY OTHER EVIDENCE OF POTENTIAL BURNING. OPENED FLIGHT DATA RECORDER PANEL L1223 & INSPECTED FOR ANY OTHER POTENTIAL EVIDENCE OF ODOR IN THE VICINITY. NO EVIDENCE FOUND. REINSTALLED BOTH AFT COFFEE MAKERS IAW AMM 25-34-00. OPS CHKD GOOD.
